I got itchy after a hour from taking 2.5 mg of lexapro. I have had chronic iticaria off and on since 20th and 2002. Should I continue with benadryl or discontinue. My serotonin is low and I have anxiety/depression. Any thoughts would help.
Hi, nan! Since there is a small risk of moderate interactions between these two medications I would get the okay from your doctor or a licensed pharmacist before taking both:
Best regards, Wildcat
Yes nanway. Taking less is okay but normally you would not notice with the first dose and sounds like you have a lot of anxiety about taking any medication. Most of these minor side effects do pass with in a week or two. If you are in dough give your doctor a call to see what you should do good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Feb 2011 • 2 answers
Updated 12 Nov 2013 • 1 answer
Updated 10 Jun 2016 • 1 answer
Updated 15 Mar 2018 • 1 answer
Allergic Reactions - How much benadryl is recommended to take if allergic reaction occurs to Tylenol
Updated 15 Sep 2018 • 1 answer